MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number U9525
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The unit was returned and upon triage it was noted that there are signs of thermal damage.
 
Additional Manufacturer Narrative
An evaluation of the scd express controller was performed for the reported condition of, "unknown¿.The unit was triaged and service found that there are signs of thermal damage.The unit was received without a battery and the unit was disassembled.Inspection found thermal damage on the power supply pcba.The pcba was found to be burned where the daughter card acn standoff meets the main power supply pcba.Further inspection found signs of damage and slight liquid ingress on the rear housing.Power supply liquid ingress resulted in minor to moderate pooling on the power board, and is the result of customer misuse.The liquid pooling on the power board likely corroded and weakened the solder connections where the daughter board standoffs are located.The weakened solder connections could have resulted in arcing or burning at that location which could have further led to other component damage or burning on the power board.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7669480
Report Number3006451981-2018-00497
Device Sequence Number789592
Product Code JOW
UDI-Device Identifier10884521100213
UDI-Public10884521100213
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2013
Device Model NumberU9525
Device Catalogue NumberU9525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer07/05/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date08/03/2018
10/03/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1